# SDR 95ZZZX6450

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91029
- Make and model: Cessna T207
- Aircraft serial: T20700020
- Engine: Cont TSIO520G
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 649317A1
- Condition: Departed
- Location: Nr 6
- Stage of operation: NR
- Nature of condition: E, R, K
- Precautionary procedure: O

## Discrepancy

NR 6 CYLINDER DEPARTED THE CASE.  ALL THE CYLINDER BASE STUDS WERE BROKEN.
